| Model Number |
3225 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to high impedances.Reprogramming has been unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information indicates surgical intervention was undertaken on (b)(6) 2025 wherein the entire system was replaced to address the issue.Therapy was restored post-operatively.
Additional Manufacturer Narrative
The reported ¿impedance issue¿ was confirmed.Analysis of the returned paddle lead found broken wires in the paddle.The root cause of the fractures is unknown as the patient did not report any trauma, accidents or falls.